# SDR DALA2023060604615

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON LOWER GATE, DOOR R4. CORRECTIVE ACTION: SUMMARY OF NRC 00519: LOWER GATE ON R4 DOOR WAS REMOVED, NEW LOWER GATE ON R4 DOOR WAS INSTALLED PER B757-200 AMM 52-11-38 AND ADJUSTMENT WAS PERFORMED. (2798240)
